# SDR U2RA201402070001

- Difficulty date: February 7, 2014
- Submitted: February 9, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 84,738 hours, 12,106 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Main Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO FIRE ALARM ACTIVATED DURING CRUISE.  CREW CHECKED AND NO INDICATION OF FIRE OBSERVED. TROUBLESHOT SYSTEM IAW FIM 26-16 AND FOUND DETECTORS 10, 11, 12, 14, 16 ON LOOP "B" FAILED.
